# SDR SIMA972195

- Difficulty date: August 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N233RM
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 235
- System (JASC): 3233 · Landing Gear Actuator
- Part: Fitting
- Part number: S53578400201
- Condition: Failed
- Location: Rt Mlg Act
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3621 - CREW REPORTED A LOUD NOISE FROM RT GEAR WHEN LOWERED FOR LANDING AT DFW.  MAINTENANCE FOUND THE FITTING THAT ATTACHES THE UPPER END OF RIGHT LANDING GEAR ACTUATOR HAD FAILED.  ACROSS TWO MOUNTING BOLT HOLES (2 MOUNTING BOLTS WERE ALSO BROKEN OFF).  RAI'D FITTING AND BOLTS AND PERFORMED GEAR OPERATIONAL CHECK SATISFACTORILY.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
